# SDR SIMA20120425003

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 20,814 hours, 18,360 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14538589401
- Condition: Unserviceable
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3263 THE CREW REPORTED AN ENGINE 1 FIRE MESSAGE ON EICAS JUST AFTER TAKEOFF.  NO OTHER ENGINE INDICATION WAS OBSERVED.  THE CREW RAN THE EMERGENCY CHECKLIST.  ENGINE 1 FIRE INDICATION ON EICAS WENT AWAY.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  LANDING WAS UNDER MAX LANDING WEIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT ENGINE BLEED TUBE ON LEFT ENGINE PYLON TO OCSP IAW MM 36-10-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
